Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 8, Issue 2

Issues

An iterated version of Lavrent’iev’s method for ill-posed equations with approximately specified data

M. Thamban Nair
Published Online: 2013-09-07 | DOI: https://doi.org/10.1515/jiip.2000.8.2.193

Abstract

- An iterated version of the Lavrentiev’s method, in the setting of a Banach space, is suggested for obtaining stable approximate solutions for the ill-posed operator equation Au = v, when the data A and v are known only approximately. In the setting of a Hilbert space with appropriate a priori parameter choice, the suggested procedure yields order optimal error estimates. An iterated version of Tikhonov regularization yielding order optimal error estimate is a special case of the procedure. The assumption on the approximating operators show that the finite dimensional system arising out of it would be of smaller size for larger iterates. This aspect is compared with an assumption of [3] for a degenerate kernel method for integral equations of the first kind.

About the article

Published Online: 2013-09-07

Published in Print: 2000-05-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 8, Issue 2, Pages 193–204, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2000.8.2.193.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co..Get Permission

Comments (0)

Please log in or register to comment.
Log in